On lower bounds for entire functions of finite order and on the convergence of Dirichlet polynomials
Doklady Akademii Nauk, Tome 162 (1965) no. 5, pp. 995-996
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_5_a6,
author = {I. F. Krasichkov},
title = {On lower bounds for entire functions of finite order and on the convergence of {Dirichlet} polynomials},
journal = {Doklady Akademii Nauk},
pages = {995--996},
year = {1965},
volume = {162},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_5_a6/}
}
TY - JOUR AU - I. F. Krasichkov TI - On lower bounds for entire functions of finite order and on the convergence of Dirichlet polynomials JO - Doklady Akademii Nauk PY - 1965 SP - 995 EP - 996 VL - 162 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1965_162_5_a6/ LA - ru ID - DAN_1965_162_5_a6 ER -
I. F. Krasichkov. On lower bounds for entire functions of finite order and on the convergence of Dirichlet polynomials. Doklady Akademii Nauk, Tome 162 (1965) no. 5, pp. 995-996. http://geodesic.mathdoc.fr/item/DAN_1965_162_5_a6/